Translator Disclaimer
1 June 2009 On the existence of tight contact structures on Seifert fibered 3-manifolds
Paolo Lisca, András I. Stipsicz
Author Affiliations +
Duke Math. J. 148(2): 175-209 (1 June 2009). DOI: 10.1215/00127094-2009-024

Abstract

We determine the closed, oriented Seifert fibered 3-manifolds which carry positive tight contact structures. Our main tool is a new nonvanishing criterion for the contact Ozsváth-Szabó invariant

Citation

Download Citation

Paolo Lisca. András I. Stipsicz. "On the existence of tight contact structures on Seifert fibered 3-manifolds." Duke Math. J. 148 (2) 175 - 209, 1 June 2009. https://doi.org/10.1215/00127094-2009-024

Information

Published: 1 June 2009
First available in Project Euclid: 22 May 2009

zbMATH: 1233.57013
MathSciNet: MR2524494
Digital Object Identifier: 10.1215/00127094-2009-024

Subjects:
Primary: 57R17
Secondary: 57R57

Rights: Copyright © 2009 Duke University Press

JOURNAL ARTICLE
35 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.148 • No. 2 • 1 June 2009
Back to Top